The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Pure and Applied Algebra
( Vol. 67 NO.1 / (1990))
Precise Sequential and Parallel Complexity Bounds for Quantifier Elimination Over Algebraically Closed Fields
Noai Fitchas, Andre Galligo, Jacques Morgenstern,
Pages. 1-14
Abstract
Contents 1. Introduction 2. Short exposition of the computational model and of the results 3. Proofs
Key words
Mathmatical Subject Classification